Articles | Volume 6, issue 1
https://doi.org/10.5194/npg-6-51-1999
https://doi.org/10.5194/npg-6-51-1999
31 Mar 1999
 | 31 Mar 1999

Nonlinear analysis of magnetospheric data Part I. Geometric characteristics of the AE index time series and comparison with nonlinear surrogate data

G. P. Pavlos, M. A. Athanasiu, D. Kugiumtzis, N. Hatzigeorgiu, A. G. Rigas, and E. T. Sarris

Viewed

Total article views: 1,597 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
809 683 105 1,597 114 105
  • HTML: 809
  • PDF: 683
  • XML: 105
  • Total: 1,597
  • BibTeX: 114
  • EndNote: 105
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 21 Jun 2024
Download